# SDR GTIA2023061537264

- Difficulty date: June 14, 2023
- Submitted: June 16, 2023
- Operation: Air carrier
- Aircraft: N980NK
- Make and model: Airbus A320-271N
- Aircraft serial: 11331
- Aircraft time: 827 hours, 360 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 321431
- Part serial: 915078
- Condition: No Test
- Location: Epsu 13 Wl
- Part time: 827 hours, 360 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EPSU TEST FAILED -REMOVED & REPLACED AFT EPSU (13WL) IAW AMM 33-51-38, OPS CHECK GOOD.
